# SDR CALA2022011200112

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 92,700 hours, 16,774 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: 135W1121
- Condition: None
- Location: Aft Crago Ddor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER SKIN AFT LOWER CORNER REPAIRED AREA FOR FURTHER REWORK TRANSFER REF. NON ROUTINE HX NRC ZHE521335.  AFT CARGO DOOR OUTER SKIN AFT LOWER CORNER PERMANENT REPAIRED AS PER ECRA5232-01168 REV -
